# SDR DALA2018072304612

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 53,175 hours, 25,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ON INTERCOSTAL AT FWD PASSENGER COMPARTMENT FLOOR STRUCTURE, BTW STA 328-344 AND LBL 46.0. INTERCOSTAL WAS REPLACED PER SRM 51-40-02.
